# SDR MASA200601044

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 19,754 hours, 16,106 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7335 IAD - THE CREW ABORTED TAKEOFF ROLL DUE TO A LEFT 14TH STAGE BLEED AIR CAUTION WARNING MESSAGE.  MX REMOVED AND REPLACED LOOPS AND REPAIRED DUCT.  SYSTEM OP'S CHECK GOOD.
